# SDR YENA20121211661

- Difficulty date: December 11, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 36,698 hours, 12,829 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Battery
- Part number: 321431
- Part serial: 040180
- Condition: Discharged
- Location: Cabin
- Part time: 30,715 hours, 10,723 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

FLT 77 JFK-FLL, EMERGENCY EXIT LIGHTS BOTH REAR EXITS DO NOT ILLUMINATE.  CLEANED CONDENSATION FROM (44WL) EXIT SIGN CONNECTOR IAW AMM 33-51-16.  REMOVED AND REPLACED EPS BATTERY IAW AMM 33-51-38.  OPS CHECK GOOD.
